# SDR F3LA2010012800321

- Difficulty date: January 24, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 26,969 hours, 12,747 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72071000
- Part serial: 1175
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A BURNING ODOR COMING FROM THE NR 2 OVEN. THE CIRCUIT BREAKER WAS PULLED AND MX DEFERRED THE NR 2 OVEN IAW NEF 25-99-30AE.
